Has anyone ever heard of a sunburn like rash as a reaction to the 6mp. I recently had a serious attack of some sort and the doc's dont agree on what caused it. It started with a low grade temp and then the rash. I stopped taking the 6mp, thinking it may be a reaction as that is what my primary doc thougt. A week later ended up in the ER with severe joint pain and swelling. The 2 doctors still dont agree on the cause.
I had been on 50mg of 6mp for about 4-5 months will pretty good results. After blood tests showed the level as non-theraputic, my GI upped it to 75mg. about a month and a half later, I had the rash. I may also have been exposed to the flu around the same time and did get sick with a flu like bug about 8 days after rash started.
I was put on low and short dose of prednisone to get rid of the arthritis, which it did very quickly. I will now start to add back my meds one by one to see if it may have been the 6mp. Scares me a little bit to start it up again. GI was very defensive about the suggestion that it may have been a reaction to the drug. Blood tests were pretty normal. White count was low which was to be expected. My blood sugar was high as was another but I cant remember what it was, maybe AMA, or something similar. That one was also a bit high.
Any experiences would be appreciated.